# SDR 99UAL900623

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Door Assy
- Part number: 213W31201
- Condition: Damaged
- Location: Lt Ram Inlet
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AIRFRAME VIBRATION LEFT SIDE OF AIRCRAFT DURING CLIMBOUT FROM  FRA EN ROUTE ORD.  DIVERTED TO LHR.  *S/D*  FOUND LEFTHAND PACK RAM AIR INLET DOOR ASSY (AFT PANEL (P/N 213W3120-1) DAMAGED.  AFT PANEL DOOR ASSY WAS REPLACED.
